# SDR 2007UALA02226

- Difficulty date: June 25, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 46,815 hours, 16,340 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT 4L BURNT OUT.  OPERATED ARM AND DISARM HANDLE AT DOOR 3L.  SLIDE LIGHT CAME ON WHEN ARMED AND WENT OFF WHEN DISARMED.  COULD NOT DUPLICATE PROBLEM.
